# SDR SWIA2020081151742

- Difficulty date: July 2, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBD FLUTTER DAMPER HAS A CORRODED NUT.   REMOVED AND REPLACED RT INBD ELEVATOR FLUTTER DAMPER NUT IAW AMM.
